# SDR QXEA9801507

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame19833-19976
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS EXTENDING FROM RIVETS THROUGH FUSELAGE AT VERTICAL STABILIZER CONNECTING ANGLE BETWEEN FRAMES 19833 AND 19976 ON LEFT-HAND OUTBOARD OF STRINGER 36.  REPAIRED IAW HORIZON AIR EA 4-53-567.
